RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2014, Volume 426, Pages 34–48 (Mi znsl6030)  

This article is cited in 1 scientific paper (total in 1 paper)

Integral symmetry for the confluent Heun equation with added apparent singularity

A. Ya. Kazakovab

a St. Petersburg State University of Technology and Design, St. Petersburg, Russia
b St. Petersburg State University of Aerospace Instrumentation, St. Petersburg, Russia

Abstract: Confluent Heun equation with added apparent singular point is under consideration. New integral transform connecting solutions of this equation with different parameters is obtained. Kernel of this transform is a suitable solution of the confluent hypergeometric equation.

Key words and phrases: confluent Heun equation, apparent singularity, integral transform, monodromy.

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 214:3, 268–276

Bibliographic databases:

Document Type: Article
UDC: 550.24
Received: 30.09.2014

Citation: A. Ya. Kazakov, “Integral symmetry for the confluent Heun equation with added apparent singularity”, Mathematical problems in the theory of wave propagation. Part 44, Zap. Nauchn. Sem. POMI, 426, POMI, St. Petersburg, 2014, 34–48; J. Math. Sci. (N. Y.), 214:3 (2016), 268–276

Citation in format AMSBIB
\Bibitem{Kaz14}
\by A.~Ya.~Kazakov
\paper Integral symmetry for the confluent Heun equation with added apparent singularity
\inbook Mathematical problems in the theory of wave propagation. Part~44
\serial Zap. Nauchn. Sem. POMI
\yr 2014
\vol 426
\pages 34--48
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3485304}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2016
\vol 214
\issue 3
\pages 268--276
\crossref{https://doi.org/10.1007/s10958-016-2776-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84960397224}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6030
  • http://mi.mathnet.ru/eng/znsl/v426/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 209:6 (2015), 910–921  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:88
    Full text:36
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019